RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 2, Pages 27–56 (Mi msb541)  

This article is cited in 1 scientific paper (total in 2 paper)

Triangular de Rham cohomology of compact Kahler manifolds

A. Yu. Brudnyia, A. L. Onishchikb

a Ben-Gurion University of the Negev
b Yaroslavl State Technical University

Abstract: The de Rham $H^1_{DR}(M,G)$ of a smooth manifold $M$ with values in a group Lie $G$ is studied. By definition, this is the quotient of the set of flat connections in the trivial principal bundle $M\times G$ by the so-called gauge equivalence. The case under consideration is the one when $M$ is a compact Kahler manifold and $G$ is a soluble complex linear algebraic group in a special class containing the Borel subgroups of all complex classical groups and, in particular, the group of all triangular matrices. In this case a description of the set $H^1_{DR}(M,G)$ in terms of the cohomology of $M$ with values in the (Abelian) sheaves of flat sections of certain flat Lie algebra bundles with fibre $\mathfrak g$ (the tangent Lie algebra of $G$) or, equivalently, in terms of the harmonic forms on $M$ representing this cohomology is obtained.

DOI: https://doi.org/10.4213/sm541

Full text: PDF file (429 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:2, 187–214

Bibliographic databases:

UDC: 515.176
MSC: Primary 14F40, 32Q15, 32L10; Secondary 14F05
Received: 16.02.2000

Citation: A. Yu. Brudnyi, A. L. Onishchik, “Triangular de Rham cohomology of compact Kahler manifolds”, Mat. Sb., 192:2 (2001), 27–56; Sb. Math., 192:2 (2001), 187–214

Citation in format AMSBIB
\Bibitem{BruOni01}
\by A.~Yu.~Brudnyi, A.~L.~Onishchik
\paper Triangular de Rham cohomology of compact Kahler manifolds
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 2
\pages 27--56
\mathnet{http://mi.mathnet.ru/msb541}
\crossref{https://doi.org/10.4213/sm541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835984}
\zmath{https://zbmath.org/?q=an:1015.32021}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 2
\pages 187--214
\crossref{https://doi.org/10.1070/sm2001v192n02ABEH000541}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169373500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035532932}


Linking options:
  • http://mi.mathnet.ru/eng/msb541
  • https://doi.org/10.4213/sm541
  • http://mi.mathnet.ru/eng/msb/v192/i2/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Brudnyi A., “Solvable matrix representations of Kahler groups”, Differential Geom. Appl., 19:2 (2003), 167–191  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    2. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov, “Arkadii L'vovich Onishchik (on his 70th birthday)”, Russian Math. Surveys, 58:6 (2003), 1245–1253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:257
    Full text:86
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019